Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Finding it hard to regain strength in arm after surgery. Started aerobics. Suggest?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
following surgery x2 I am finding it hard to regain strength in my arm.Iattend physio sessions and do all the exercises 4 times each day.As well I have just started aqua aerobics twice per week.
Posted Sat, 22 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 31 minutes later
Thanks for posting your query.
After any major surgery, it takes at least 4-6 months to regain the full strength and range of movement with the help of regular physiotherapy. If there is no pain and swelling in the arm then there is nothing to worry.
In case it has been more than 6 months after the surgery then you need to rule out any nerve related injury after a nerve conduction test. Consulting a neurologist for a proper evaluation is recommended.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor